Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

clicky.

thats me with no makeup.you can barely see my redness here, but it's on my cheeks/forehead. it can EASILY be covered with makeup, i just really don't want to HAVE to wear foundation. my regimen is in my siggy, any suggestions?

it has gotten worse with the 2% BHA, should i quit using it?

Share this post


Link to post
Share on other sites

You might try cutting the application of the BHA to every other night and see if that helps the irritation. I had a 'flushed' red face for a few days with overzealous product application. It was significantly redder than yours, people at work noticed it, they thought I was blushing constantly. I just didn't apply Green Cream for two days and that did the trick. I also use PC BHA. LOVE it. :)

Share this post


Link to post
Share on other sites

Awww, you don't have to stop using it completely, just reduce the usage until the point where your skin no longer reddens. Unless of course it does really continuously irritate your skin in which case stopping will be good.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×